# SDR QXEA2019072900285

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,660 hours, 44,933 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL NEAR LAV + FLIGHT DECK DOOR HANGING DOWN. FLIGHT DECK DOOR CATCHES ON LIGHT FIXTURE WHEN OPENING AND CLOSING. REMOVED FROM SERVICE. RESECURED CEILING PANEL REF Q400 AMM TASK 25-27-01-400-801. FLIGHT DECK DOOR NO LONGER HANGS ON LIGHT FIXTURE. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
